Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 56, Number 3

All articles in this issue are freely accessible.

Effects due to shear flow on the diffusive-thermal instability of premixed gas flames
Y. Kortsarts, I. Kliakhandler, L. Shtilman and G. I. Sivashinsky.
Quart. Appl. Math. 56 (1998), 401-412
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637028
Effects of an external periodic body force on the interfacial stability of a nematic layer
Galal M. Moatimid and Yusry O. El-Dib.
Quart. Appl. Math. 56 (1998), 413-429
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637032
The complicated dynamics of heavy rigid bodies attached to deformable rods
Stuart S. Antman, Randall S. Marlow and Constantine P. Vlahacos.
Quart. Appl. Math. 56 (1998), 431-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637036
Gauss-Chebyshev quadrature formulae for strongly singular integrals
Alexander M. Korsunsky.
Quart. Appl. Math. 56 (1998), 461-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637040
On a van der Pol type equation with delay in damping
George Seifert.
Quart. Appl. Math. 56 (1998), 473-477
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637044
A nonlinear elliptic boundary value problem related to corrosion modeling
Michael Vogelius and Jian-Ming Xu.
Quart. Appl. Math. 56 (1998), 479-505
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637048
Vortices and boundaries
S. J. Chapman, B. J. Hunton and J. R. Ockendon.
Quart. Appl. Math. 56 (1998), 507-519
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637052
Eigenoscillations of mechanical systems with boundary conditions containing the frequency
B. P. Belinskiy and J. P. Dauer.
Quart. Appl. Math. 56 (1998), 521-541
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637056
On optimal extrusion dies for rigid-plastic materials
Hans F. Weinberger.
Quart. Appl. Math. 56 (1998), 543-552
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1637060
Equilibrium vortex configurations in domains with boundary
Kenneth G. Miller.
Quart. Appl. Math. 56 (1998), 553-568
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1632318
Linear stability of shock profiles for a rate-type viscoelastic system with relaxation
Tao Luo and Denis Serre.
Quart. Appl. Math. 56 (1998), 569-586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1632322
Variational problems on flows of diffeomorphisms for image matching
Paul Dupuis, Ulf Grenander and Michael I. Miller.
Quart. Appl. Math. 56 (1998), 587-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1632326

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website